Fluoroquinolone Stories is a website that is a collection of personal stories about experiences with adverse reactions to fluoroquinolone antibiotics (Cipro, Levaquin, Avelxo, Floxin, etc…). Click HERE TO SUBMIT your story or click on the Submit Tab at top right of the screen. Many times, these reactions are devastating to those who experience them. The stories listed here are in the words of the sufferers and for viewing by interested parties such as, reporters, news anchors, media outlets, politicians and… See full story

Sarah G’s Story

Female 2Here is my account of the events beginning February 2016. Some pertinent facts before I begin: I am a 36 years old masters level psychotherapist working with mental health and dual diagnosis underprivileged clients. I graduated in July 2015 from Chestnut Hill College with a M.S. in clinical and counseling psychology. I am also a yoga instructor. My goal was, and is still, to bridge yoga and meditation with traditional psychotherapy, especially to at risk youth, domestic violence victims, and… See full story

Missy B’s Story

Female 2I posted my weird symptoms on a holistic Doctors page because I had been having autoimmune symptoms for years with no explanation. I took two doses of Cipro and went into a deadly allergic reaction. I thought my body had never fully recovered and I was experiencing PTSD from almost dying on the way to the hospital. Little did I know that the Anyphalactic Shock saved me from being disabled for life. The doctor and his colleagues told me to… See full story

Candice F’s Story

Female 1February 2016 began with a chronic upper respiratory infection that was not responding to amoxicillin 10 day course. Dr prescribed the Zpack and Flonase A week after completing these I was not better in fact I was worse. Symptoms now include light headed dizzy and chest pains making it extremely difficult to breath. Visit to the hospital Emergency department included a chest X-ray that diagnosed a collapsed lung and pneumonia. Began albuterol nebulizer treatments, prednisone and levoquin. Sent home to… See full story

Joyce W’s Story

Female 4I took a total of 3 cipro for a commom uti. Swelling started in my left knee then right hand was on fire I couldn’t walk or go to bathroom on my own so I went to my local er and they immediately gave me morphene and ran tests said I was having a reaction and sent me home with pain pills. Then the next two days were hell. I couldn’t walk I was suffering like nothing I have ever… See full story

Dillie M’s Story

Female 8I was prescribed 3 days of CIPRO in November 2010 for a UTI. No noticeable side effects at the time. My Waterloo was a 10 day round of generic 500 mg Levaquin…Levofloxacin, for a bronchitis infection in February 2012; this was prescribed to me by an excellent doctor at a very reputable clinic in Atlanta; my regular doctor, also at this same well known practice, was out of town at the time. During and especially on the 10th day of… See full story

Dennis S’ Story

Male 2Sadly, my story is just beginning. I was first given Levaquin in 2012 for a sinus infection and then later that year for a sinus infection. I had not a clue of the risks. Doctor or Pharmacist never said a word to me about the risks. No reactions or so I thought. The symptoms I had I attributed to over use injury or whatever. I am (was?) a skier, cycler, fly fisherman, hiker, and work out regularly. In 2016 I… See full story

Cheryl H’s Story

female_1I was given Cipro intravenously four years ago, to battle an internal infection I did not know I had. It had turned septic and I was rushed to hospital for emergency surgery…..and loaded with antibiotics to keep me from dying from sepsis. I was an active, healthy 54 year old woman with twin daughters in high school. From the moment I woke from the surgery I knew something was wrong. My back was in so much pain and I felt… See full story

Sandra H’s Story

Female 2I have a friend who has been telling me that she is dealing with some side effects of “quin”. When she mentioned tendon pain, my ears perked up. I have been dealing with tendon pain in my ankles for the past few years, as well as “pins and needles” in my lower legs and in my feet. I have also have PVD in both eyes, and my coccyx feels bruised so I can no longer ride a bike and sometimes… See full story

Jamie B’s Story

Female 1I fell in Dec. 2001 and shattered my knee. Six months later, I had developed a super staph infection (Staphylococci with Clusters) in the bones of my leg. It was life threatening. I was place on Levaquin for 5 years. My sense of smell diminished and I still suffer brain fog. I thought it was a side effect of pain killers. I threw them away. I had suffered with numbness in my arms and legs and was off balance. I… See full story

Lida M’s Story

female_1i was in the Emergency room over Labor Day 2015 for severe pain caused by a kidney stone which had caused a kidney infection. I was given an IV antibiotic and morphine. After treatment I was given an RX for Levaquin. When my husband went to fill it the pharmacist called the doctor to remind him that I had had a severe reaction to Cipro and could not take this drug! The doctor said he thought I could and to… See full story